# SDR UPS405511

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED CRACKS IN REINFORCEMENT ANGLE IN TOP OF FRAME AT BS 1960 LBL 53.  REPLACED REINFORCEMENT ANGLE AT BS 1960 LBL 53 ACC SRM 51-20-01 AND 51-30-02.
